Symmetric positive solutions of fourth order integral BVP for an increasing homeomorphism and homomorphism with sign-changing nonlinearity on time scales

Articles > Article · 2010

Authors: Nüket AYKUT HAMAL, Fulya YÖRÜK DEREN

Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 59, pp 3603-3611

DOI: 10.1016/j.camwa.2010.03.056

Summary

In this paper, we consider the eigenvalue problems for fourth order integral boundary value problems on time scales for an increasing homeomorphism and homomorphism with sign changing nonlinearities. By using a fixed point index theorem, we give the existence of eigenvalue intervals in which there exist one symmetric positive solution to the problem. An example is also given to demonstrate the main results. (C) 2010 Elsevier Ltd. All rights reserved.

View details